Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The extended centralizer of a ring over a module


Author: R. E. Johnson
Journal: Proc. Amer. Math. Soc. 2 (1951), 891-895
MSC: Primary 09.0X
MathSciNet review: 0045695
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.0X

Retrieve articles in all journals with MSC: 09.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1951-0045695-9
PII: S 0002-9939(1951)0045695-9
Article copyright: © Copyright 1951 American Mathematical Society